# SDR AALA202406261684

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 21,517 hours, 8,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L 1 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L1 DOOR ASSIST BOTTLE TO ADEQUATE LEVEL IAW AMM 52-10-00.
